Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A simple proof of Jacobi's triple product identity


Author: George E. Andrews
Journal: Proc. Amer. Math. Soc. 16 (1965), 333-334
MSC: Primary 05.10
MathSciNet review: 0171725
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Richard Bellman, A brief introduction to theta functions, Athena Series: Selected Topics in Mathematics, Holt, Rinehart and Winston, New York, 1961. MR 0125252

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 05.10

Retrieve articles in all journals with MSC: 05.10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1965-0171725-X
Article copyright: © Copyright 1965 American Mathematical Society